# SDR SWAA2025090394305

- Difficulty date: July 23, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE LOC. AFT CARGO COMPARTMENT.  REPAIRED AFT CORNER SCUFF PLATE LOC. AFT CARGO COMPARTMENT IAW BOEING SRM 53-60-15-2R-1 REPAIR 1 AND BAC5975.
